# SDR SWAA060086

- Difficulty date: January 6, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 27,396 hours, 22,993 cycles
- Engine: Ge CFM563B1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602
- Part serial: PA939
- Condition: Delaminated
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND NR 2 L/E SLAT UPPER SKIN DELAMINATED AT OB END.  REMOVED AND REPLACED SLAT IAW MM.
